# SDR MASA2010112901342

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,119 hours, 32,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING 1 SPARE LIFE VEST.  MX REPLACED THE LIFE VEST.
